Follow
Sarfraz Nawaz Malik
Sarfraz Nawaz Malik
Associate Professor of Mathematics, COMSATS University Islamabad, Wah Campus, Pakistan
Verified email at ciitwah.edu.pk
Title
Cited by
Cited by
Year
Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli
M Raza, SN Malik
Journal of Inequalities and Applications 2013, 1-8, 2013
1612013
On coefficient inequalities of functions associated with conic domains
KI Noor, SN Malik
Computers & Mathematics with Applications 62 (5), 2209-2217, 2011
1292011
Geometric Properties of Certain Classes of Analytic Functions Associated with a q-Integral Operator
S Mahmood, N Raza, ESA AbuJarad, G Srivastava, HM Srivastava, ...
Symmetry 11 (5), 719, 2019
712019
Some Coefficient Inequalities of q-Starlike Functions Associated with Conic Domain Defined by q-Derivative
RMSMJR Shahid Mahmood, Mehwish Jabeen, Sarfraz Nawaz Malik, Hari M. Srivastava
Journal of Function Spaces 2018, 1-13, 2018
60*2018
Certain geometric properties of normalized Wright functions
M Raza, MU Din, SN Malik
Journal of Function Spaces 2016 (1), 1896154, 2016
322016
Certain geometric properties of Mittag-Leffler functions
S Noreen, M Raza, SN Malik
Journal of Inequalities and Applications 2019, 1-15, 2019
252019
Coefficient inequalities of functions associated with petal type domains
SN Malik, S Mahmood, M Raza, S Farman, S Zainab
Mathematics 6 (12), 298, 2018
252018
Properties of q-Symmetric Starlike Functions of Janowski Type
A Saliu, I Al-Shbeil, J Gong, SN Malik, N Aloraini
Symmetry 14 (9), 1907, 2022
242022
On generalized bounded Mocanu variation associated with conic domain
KI Noor, SN Malik
Mathematical and Computer Modelling 55 (3-4), 844-852, 2012
232012
On a new class of analytic functions associated with conic domain
KI Noor, SN Malik
Computers & Mathematics with Applications 62 (1), 367-375, 2011
182011
Analytic functions associated with cardioid domain
SN Malik, M Raza, J Sokol, S Zainab
Turkish Journal of Mathematics 44 (4), 1127-1136, 2020
172020
On q-Starlike Functions Defined by q-Ruscheweyh Differential Operator in Symmetric Conic Domain
S Zainab, M Raza, Q Xin, M Jabeen, SN Malik, S Riaz
Symmetry 13 (10), 1947, 2021
152021
On strongly Bazilevic functions associated with generalized Robertson functions
M Arif, M Raza, KI Noor, SN Malik
Mathematical and computer modelling 54 (5-6), 1608-1612, 2011
152011
On bounded boundary and bounded radius rotation related with Janowski function
KI Noor, SN Malik, M Arif, M Raza
World Applied Sciences Journal 12 (6), 895-902, 2011
152011
Hankel determinants and coefficient estimates for starlike functions related to symmetric Booth Lemniscate
M Raza, A Riaz, Q Xin, SN Malik
Symmetry 14 (7), 1366, 2022
142022
On Starlike Functions of Negative Order Defined by q-Fractional Derivative
S Riaz, UA Nisar, Q Xin, SN Malik, A Raheem
Fractal and Fractional 6 (1), 30, 2022
142022
Janowski type close-to-convex functions associated with conic regions
S Mahmood, M Arif, SN Malik
Journal of Inequalities and Applications 2017, 1-14, 2017
142017
Some geometrical results associated with secant hyperbolic functions
I Al-Shbeil, A Saliu, A Cătaş, SN Malik, SO Oladejo
Mathematics 10 (15), 2697, 2022
132022
Inclusion relations for certain families of integral operators associated with conic regions
S Mahmood, I Khan, HM Srivastava, SN Malik
Journal of Inequalities and Applications 2019, 1-11, 2019
132019
Coefficient Bounds for a Family of s-Fold Symmetric Bi-Univalent Functions
I Al-Shbeil, N Khan, F Tchier, Q Xin, SN Malik, S Khan
Axioms 12 (4), 317, 2023
112023
The system can't perform the operation now. Try again later.
Articles 1–20